# SDR IPXA09557761

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 5610 · Flight Compartment Windows
- Part: Clutch
- Condition: Out Of Adjust
- Location: Window Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS WINDOW RELEASE HANDLE BINDING.  RELEASE HANDLE OPERATING NORMALLY WHEN WINDOW IS FULLY CLOSED.  FOUND ADJUSTMENT CLUTCH LOOSE ALLOWING WINDOW TO FALL OPEN.  ADJUSTED CLUTCH PER AMM 56-11-02.
